On the Classification of Automorphic Lie Algebras

Lombardo, Sara and Sanders, Jan (2010) On the Classification of Automorphic Lie Algebras. Communications in Mathematical Physics, 299 (3). pp. 793-824. ISSN 0010-3616

[img]
Preview
PDF (Published article)
Lombardo_sanders_fulltext.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (393kB) | Preview
Official URL: http://dx.doi.org/10.1007/s00220-010-1092-x

Abstract

The problem of reduction of integrable equations can be formulated in a uniform way using the theory of invariants. This provides a powerful tool of analysis and it opens the road to new applications of Automorphic Lie Algebras, beyond the context of integrable systems. In this paper it is shown that –based Automorphic Lie Algebras associated to the icosahedral group I, the octahedral group O, the tetrahedral group T, and the dihedral group Dn are isomorphic. The proof is based on techniques from classical invariant theory and makes use of Clebsch-Gordan decomposition and transvectants, Molien functions and the trace-form. This result provides a complete classification of –based Automorphic Lie Algebras associated to finite groups when the group representations are chosen to be the same and it is a crucial step towards the complete classification of Automorphic Lie Algebras.

Item Type: Article
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics and Information Sciences
Depositing User: Sarah Howells
Date Deposited: 12 Sep 2012 13:04
Last Modified: 12 May 2017 01:35
URI: http://nrl.northumbria.ac.uk/id/eprint/8782

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence